# SDR 2004FA0000258

- Difficulty date: January 5, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N35339
- Make and model: Cessna 172S
- Aircraft serial: 172S8891
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Prop Spinner
- Part time: 162 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PRE-FLIGHT INSPECTION THE PILOT NOTED A .7500 INCH CRACK IN THE SPINNER BULKHEAD.  THIS CRACK WAS IN THE CORNER NEXT TO THE SPINNER MOUNT NUTPLATE.  SEVERAL PREVIOUS M OR D ON THIS SAME PART.
